RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vorobets, Yaroslav Bogdanovich

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 17

Number of views:
This page:540
Abstract pages:5618
Full texts:2095
References:549
E-mail: , ,

http://www.mathnet.ru/eng/person8505
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/322094

Publications in Math-Net.Ru
2017
1. Yaroslav Vorobets, “On the commutator group of the group of interval exchange transformations”, Tr. Mat. Inst. Steklova, 297 (2017),  313–325  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 297 (2017), 285–296  isi  scopus
2010
2. Ya. Vorobets, “On a substitution subshift related to the Grigorchuk group”, Tr. Mat. Inst. Steklova, 271 (2010),  319–334  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 271 (2010), 306–321  isi  elib  scopus
2004
3. Ya. B. Vorobets, “Actions of Finitely Generated Groups and Semigroups on a Plane by Means of Isometries”, Mat. Zametki, 75:4 (2004),  523–548  mathnet  mathscinet  zmath; Math. Notes, 75:4 (2004), 489–512  isi
4. Ya. B. Vorobets, “On the uniform distribution of orbits of finitely generated groups and semigroups of plane isometries”, Mat. Sb., 195:2 (2004),  17–40  mathnet  mathscinet  zmath; Sb. Math., 195:2 (2004), 163–186  isi  scopus
2003
5. Yaroslav Vorobets, “On faithful actions of groups and semigroups by orientation-preserving plane isometries”, Algebra Discrete Math., 2003, 4,  118–125  mathnet  mathscinet  zmath
2000
6. T. O. Banakh, Ya. B. Vorobets, O. V. Verbitskii, “Ramsay problems for spaces with symmetries”, Izv. RAN. Ser. Mat., 64:6 (2000),  3–40  mathnet  mathscinet  zmath; Izv. Math., 64:6 (2000), 1091–1127  isi  scopus
7. Ya. B. Vorobets, “On the Uniform Distribution of Orbits of Free Group and Semigroup Actions on a Plane”, Tr. Mat. Inst. Steklova, 231 (2000),  64–95  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 231 (2000), 59–89
1998
8. Ya. B. Vorobets, A. M. Stepin, “Isospectrality and Galois projective geometries”, Mat. Zametki, 63:5 (1998),  660–664  mathnet  mathscinet  zmath; Math. Notes, 63:5 (1998), 582–585  isi
1997
9. Ya. B. Vorobets, “Billiards in rational polygons: Periodic trajectories, symmetries and $d$-stability”, Mat. Zametki, 62:1 (1997),  66–75  mathnet  mathscinet  zmath; Math. Notes, 62:1 (1997), 56–63  isi
10. Ya. B. Vorobets, “Asymptotics of the spectrum of the Laplace–Beltrami operator on tori with Liouville and infra-Liouville metrics”, Uspekhi Mat. Nauk, 52:2(314) (1997),  163–164  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:2 (1997), 430–431  isi  scopus
11. Ya. B. Vorobets, “Ergodicity of billiards in polygons”, Mat. Sb., 188:3 (1997),  65–112  mathnet  mathscinet  zmath; Sb. Math., 188:3 (1997), 389–434  isi  scopus
1996
12. Ya. B. Vorobets, “Planar structures and billiards in rational polygons: the Veech alternative”, Uspekhi Mat. Nauk, 51:5(311) (1996),  3–42  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:5 (1996), 779–817  isi  scopus
13. Ya. B. Vorobets, “Ergodicity of billiards in polygons: explicit examples”, Uspekhi Mat. Nauk, 51:4(310) (1996),  151–152  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:4 (1996), 756–757  isi  scopus
14. Ya. B. Vorobets, “Planar structures and billiards in rational polygons”, Uspekhi Mat. Nauk, 51:1(307) (1996),  145–146  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:1 (1996), 177–178  isi  scopus
1994
15. Ya. B. Vorobets, “On the measure of the set of periodic points of the billiard”, Mat. Zametki, 55:5 (1994),  25–35  mathnet  mathscinet  zmath; Math. Notes, 55:5 (1994), 455–460  isi
1992
16. Ya. B. Vorobets, G. A. Gal'perin, A. M. Stepin, “Periodic billiard trajectories in polygons: generating mechanisms”, Uspekhi Mat. Nauk, 47:3(285) (1992),  9–74  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:3 (1992), 5–80  isi
1991
17. Ya. B. Vorobets, G. A. Gal'perin, A. M. Stepin, “Periodic billiard trajectories in polygons”, Uspekhi Mat. Nauk, 46:5(281) (1991),  165–166  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:5 (1991), 204–205  isi

2013
18. A. A. Agrachëv, D. V. Anosov, S. M. Aseev, V. M. Buchstaber, A. M. Vershik, Ya. B. Vorobets, V. A. Kaimanovich, B. S. Kashin, I. G. Lysënok, A. Yu. Ol'shanskii, V. N. Remeslennikov, Ya. G. Sinai, S. K. Smirnov, A. M. Stepin, I. A. Taimanov, E. V. Shchepin, “Rostislav Ivanovich Grigorchuk (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 68:5(413) (2013),  187–190  mathnet  mathscinet  elib; Russian Math. Surveys, 68:5 (2013), 967–971  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020